# SDR IPXA2018101935166

- Difficulty date: October 6, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: A5341046120301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FAIRING 144FR AFT SUPPORT CRACK BETWEEN FR 45 AND FR 46. REMOVED AND REPLACED SUPPORT PER SRM 51-40-21.
